# SDR LCQ48

- Difficulty date: January 19, 2005
- Submitted: January 19, 2005
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- Aircraft time: 67,911 hours, 50,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL FS 120 - 160 HAS CRACKS ON TOP SKIN AND CORROSION.  TOP AND BOTTOM SIDE HAS HOLES DRILLED IN HALF SECTION.  S/O 152051, OPS 29528, ZONE 6C-123.
